# SDR ASAA2021120736867

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 41,449 hours, 12,231 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHEAT DETECTION/FIRE TEST, #1 ENGINE WOULD NOT ILLUMINATE ON LOOP B. LOOP A OPERATES NORMALLY. GROUNDED - YES.  PERFORMED OPERATIONAL TEST OF OVERHEAD FIRE DETECTION. PERFORMED ENGINE FIRE DETECTION BITE PROCEDURE B737-800 FIM 26-10 TASK 801, NO FAULTS SHOWS. ACCOMPLISHED VISUAL INSPECTION REF B737-800 AMM 26-11-01 PER TECH SERVICES. ALL OPS TEST GOOD, NO DEFECTS NOTED. GROUND VERIFICATION SUCCESSFUL.
